# SDR ASAA2022102340450

- Difficulty date: October 23, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 57,777 hours, 20,328 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Bottle
- Part number: UNKNOWN
- Condition: Discharged
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING DESCENT @ ABOUT 11,000 FEET AFT LOWER CARGO COMPARTMENT FIRE INDICATION ILLUMINATED. HALON BOTTLE DISCHARGED. FIRE INDICATION WENT OUT. GROUNDED - YES. ACCOMPLISHED GVI AFT CARGO COMPT. NO HEAT OR SMOKE EVIDENCE FOUND. BITE CK CEU INIT REF B737-800 FIM 26-16 TASK 801. OK NO FAULTS. OPERATIONAL TEST AFT CARGO BAY SMOKE DETECTION REF B737-800 AMM 26-16-00-710-801. OPS CK OK. REF T/C 78226001 FOR REPLACEMENT OF #1 CARGO FIRE BOTTLE.
